# SDR SWAA2023080474871

- Difficulty date: July 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST EVALUATE CRACK ON VAPOR BARRIER LH SIDE BSTA 663 2023-431016<[01] TOOL USED CALIPER P/N 500-197-30 S/N B20189527 DUE DATE 26/DEC/23.;[02] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18175478 DUE DATE:24-SEP-23;[03] TOOL USED: SCALE: P/N:CR5200 S/N:8342514597 DUE DATE:21-FEB-24;[04] TOOL USED HOT BONDER P/N:HCS9200B-AV S/N:18175478 DUE DATE:24-SEP-23;[05] TOOL USED: SCALE: P/N: 91847 S/N: AE-409315 DUE DATE: 08/JUN/24.;[06] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18175478; DUE DATE: 24-SEP-23.;[07] REPAIRED VAPOR BARRIER LH SIDE BSTA 663 IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
